# SDR CA140530003

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 11,505 hours
- Engine: Pwa PT6A28
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103825504
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNIT FAIL, NO ELECTRICAL OUTPUT.
